- -

The generalized inverses of tensors and an application to linear models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The generalized inverses of tensors and an application to linear models

Show full item record

Jin, H.; Bai, M.; Benítez López, J.; Liu, X. (2017). The generalized inverses of tensors and an application to linear models. Computers & Mathematics with Applications. 74(3):385-397. doi:10.1016/j.camwa.2017.04.017

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/103606

Files in this item

Item Metadata

Title: The generalized inverses of tensors and an application to linear models
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, we recall and extend some tensor operations. Then, the generalized inverse of tensors is established by using tensor equations. Moreover, we investigate the leastsquares solutions of tensor equations. ...[+]
Subjects: Tensors , Generalized inverses , Moore Penrose inverse of tensors , Linear models
Copyrigths: Reserva de todos los derechos
Source:
Computers & Mathematics with Applications. (issn: 0898-1221 )
DOI: 10.1016/j.camwa.2017.04.017
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.camwa.2017.04.017
Thanks:
The fourth author was supported by the National Science Foundation of China [grant number 11361009] and Grant from the High level innovation teams and distinguished scholars in Guangxi Universities [grant number 20160001].[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record